# SDR CA960617201

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 25B
- Engine: Ge CJ6106
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN)PRE MATURE BRUSH WEAR.
